# SDR DALA2019010900110

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 75,276 hours, 56,448 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN NEEDS TO BE CLEANED. BAD SMELL LIKE CLEANER AND SMOKE WHEN COOKING. C/W SMOKE/ODOR T/S PER W/C 2120-2367. VERIFIED FWD GALLEY OVEN INTERIOR SMELL AS SOURCE OF SMELL. REPLACED FWD GALLEY OVEN PER AMM 25-30. C/W ALL ODI REQUIREMENTS PER W/C 2120-2367. OVEN, LT, DF115 OFF 36-2534-9-0001 22905. (LP0895668)
